My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

I take Coreg for high blood pressure and read that 32 deaths were attributed to it in 2007. Should I be concerned?

Related Topics: Grief, High Blood Pressure
 

Answers From Experts & Organizations (1)

Pharmacy
Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers
4,800 Helpful Votes
20 Followers
A.

If you are concerned about the medications you are taking, you should discuss it with your health-care professional.

Medications approved by the FDA are tested and considered safe and effective for the conditions they treat. All medications carry some risks of side effects, and some can be quite serious. But the benefits almost always outweigh the risks.

Coreg treats serious conditions like high blood pressure and heart failure, which kills hundreds of thousands of people every year.

You should never stop a medication abruptly without talking to your doctor. If you have concerns, you should share them with your doctor, who can work with you to find a medication regimen to suit your needs and ease your concerns.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

5 of 5 found this helpful
Read the Original Article: Blood Pressure and Cholesterol: Ask the Pharmacist